I would suggest to anyone that if you have not started this drug yet or just started it. Don’t. You won’t be able to quit. The heartburn is far worse than you ever had in the first place if you try. Also there are so many side effects. This company when they produce something like this have a backup plan to help people off drugs like this.
CM60; It really sounds like you need to see a doctor and work out a plan to get off of this medication for some reason you're having more problems than most. Or you could have another problem preventing you to get off of this. You should try and get in to see a GI doctor and you should have better luck. I have had this problem with other medications but not this one we are all different but I would not take a chance and get in a see the stomach specialist see what that doctor can come up with there is not just one answer for this type of problems. I wish you luck. and wish I could help you Chuck1957
I feel like youre a patient who has had heartburn for quite some while and has had repetitive bouts of reflux resulting in some pretty bad esophageal injury. Prilosec, nexium etc are all drugs that aid in reducing stomach acid. However, they do little to protect your mucosa.
I think you should start Gaviscon OTC and chew them as indicated on the package. Follow all directions and check the section that says "ask your doctor if you should take this medication if... "
Gaviscon is great in that it will coat the esophagus and stomach and relieve the pain you feel if you have reflux.
Furthermore, In your next visit with your doctor, I would ask about carafate for stomach protection, especially if you have had a long term heartburn history.
Hope you feel better.
- Nexium Information for Consumers
- Nexium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Sep 2010 • 1 answer
Posted 14 Feb 2011 • 2 answers
Posted 23 Jul 2011 • 2 answers
Posted 9 Apr 2013 • 1 answer
Posted 30 Dec 2015 • 2 answers